Next Article in Journal / Special Issue
Entropy Minimization Design Approach of Supersonic Internal Passages
Previous Article in Journal
A New Chaotic System with Positive Topological Entropy
Previous Article in Special Issue
Generalized Combination Complex Synchronization for Fractional-Order Chaotic Complex Systems
Open AccessArticle

Adaptive Fuzzy Control for Nonlinear Fractional-Order Uncertain Systems with Unknown Uncertainties and External Disturbance

by 1 and 2,*
1
School of Economics and Management, Huainan Normal University 238 Dongshan West Road, Huainan 232038, China
2
School of Finance, Huainan Normal University 238 Dongshan West Road, Huainan 232038, China
*
Author to whom correspondence should be addressed.
Academic Editors: Guanrong Chen, C.K. Michael Tse, Mustak E. Yalcin, Hai Yu and Mattia Frasca
Entropy 2015, 17(8), 5580-5592; https://doi.org/10.3390/e17085580
Received: 30 April 2015 / Revised: 19 July 2015 / Accepted: 30 July 2015 / Published: 3 August 2015
(This article belongs to the Special Issue Recent Advances in Chaos Theory and Complex Networks)
In this paper, the problem of robust control of nonlinear fractional-order systems in the presence of uncertainties and external disturbance is investigated. Fuzzy logic systems are used for estimating the unknown nonlinear functions. Based on the fractional Lyapunov direct method and some proposed Lemmas, an adaptive fuzzy controller is designed. The proposed method can guarantee all the signals in the closed-loop systems remain bounded and the tracking errors converge to an arbitrary small region of the origin. Lastly, an illustrative example is given to demonstrate the effectiveness of the proposed results. View Full-Text
Keywords: adaptive fuzzy control; nonlinear fractional-order systems; Lyapunov direct method adaptive fuzzy control; nonlinear fractional-order systems; Lyapunov direct method
Show Figures

Figure 1

MDPI and ACS Style

Li, L.; Sun, Y. Adaptive Fuzzy Control for Nonlinear Fractional-Order Uncertain Systems with Unknown Uncertainties and External Disturbance. Entropy 2015, 17, 5580-5592.

AMA Style

Li L, Sun Y. Adaptive Fuzzy Control for Nonlinear Fractional-Order Uncertain Systems with Unknown Uncertainties and External Disturbance. Entropy. 2015; 17(8):5580-5592.

Chicago/Turabian Style

Li, Ling; Sun, Yeguo. 2015. "Adaptive Fuzzy Control for Nonlinear Fractional-Order Uncertain Systems with Unknown Uncertainties and External Disturbance" Entropy 17, no. 8: 5580-5592.

Find Other Styles

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Search more from Scilit
 
Search
Back to TopTop